No more Goody's Powders . . .

K80

Senior Member
Good deal.

as if it hasn't been said enough, those things will kill you.
 

Lukikus2

Senior Member
I never could get the first one down so I don't take them.

Hope ya'll get better.

But don't play it off. Appendicitus has the same symptoms and can be deadly. I no longer have mine.
 
good grief! 2 to 4 a DAY!?!?!

ive taken one MAYBE two a day for a while (years) and even that is only if I have to. mostly when a migraine starts. I started taking B2 (riboflavin) about 2 months ago and now I take WAY less powders because I have way less migraines.

For body pain (mid 40's) I take aleve once a day maybe twice if needed.

T
 

Big Foot

Senior Member
milk

if your drinking milk stop, creates stomach acid with false sense of that comfort feeling after drinking....

milk can cause issue for sure...stop for 30 days and see
 
My vote is the aspirin. I get a sour stomach ache just by taking two Bayers, kind of like eating green apples or something.

But be very cautious of any lower abdominal pain. Right side could be appendix but left/lower problems are a fairly common problem too called diverticulitus (sp?), which are irritations or actual weak sections in the wall, even pockets that can develop similar to the appendix. And they can also rupture causing infection just like the appendix.
 
I take em to quack. More of a addiction I think. Must be the caffeine. Ive not had stomach trouble yet but Imma gonna try and quit em today after reading this.
I'm pretty sure it's the caffeine that triggers one to believe he needs a lot of headache powders. My brother worked with a guy who had to have one if he saw one in your truck. The body and addictions are weird.
The caffeine is the secret to getting the aspirin in your bloodstream fast.
I agree it's the aspirin irritating your stomach. Maybe ibuprofin and a cup of coffee would be better on a limited basis.
 
Thread starter #51

Hooked On Quack

DOCTOR LUV Phd in flying under the radar.
Day 4 of no Goodys. Stomach feels great, but I have been craving them.
 

Matthew6

Senior Member
Hope she's okay Blood, the pain can be almost unbearable, and I'm used to high pain levels. Prayers for your wife bro.







Do it bro, we'll quit 'em together, I can't take this anymore.


Foks when I say severe stomach pains, I MEAN SEVERE.
Don't take those Quack. Lay off the alcohol and eat a more bland diet for a few days. If you're not better soon go to the doctor. If you notice blood in your stool, go to the doctor.
 
Thread starter #60

Hooked On Quack

DOCTOR LUV Phd in flying under the radar.
My back is messed up, pain shooting down my legs, finally took a Goodys yesterday hoping for some relief, paid for it this morning.:banginghe
 
Top